# SDR AALA201905279002

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 76,073 hours, 12,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER STARTING LEFT ENGINE, SULFUR SMELL, ODOR PRESENT THROUGHOUT CABIN AND FLIGHT DECK WITH NO PACKS OPERATING. ODOR LASTED LESS THAN 2 MINUTES. NO ODOR AFTER PACKS ON. MAINTENANCE PERFORMED MCM 05-96-70 & FOUND LT CATALYTIC CONVERTER AT FAULT AND REPLACED LEFT HAND CATALYTIC CONVERTER PER AMM 21-51-22. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 71-00-00, NO ODOR PRESENT.
